The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.07 - July (1980 vol.29)
pp: 662-665
M.A. Tapia , Department of Electrical Engineering, University of Miami
ABSTRACT
A method is presented for generating a single formula involving arbitrary Boolean parameters, which includes in it each and every possible solution of a system of Boolean equations. An alternate condition equivalent to a known necessary and sufficient condition for solving a system of Boolean equations is given.
INDEX TERMS
reduced solutions, Boolean algebra, Boolean equations, characteristic equation, complete solutions, number of distinct solutions, parameterized solutions
CITATION
M.A. Tapia, J.H. Tucker, "Complete Solution of Boolean Equations", IEEE Transactions on Computers, vol.29, no. 7, pp. 662-665, July 1980, doi:10.1109/TC.1980.1675639
24 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool